| Model Number |
ETA |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that two weeks after the implantation of an intraocular lens (iol) into the left eye, the iol was exchanged due to unspecified mechanical complication of the iol.The replacement iol was the same model, with 0.5d difference from the initial iol.Additional information was requested, but not received.
Additional Manufacturer Narrative
Lens was returned and evaluated.Microscopic examination found the lens cut in 2 pieces across the optic.A review of the device history record (dhr) did not identify any anomalies or non-conformities that could be related to this event.The lot history, trend analysis, risk analysis, and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.It should be noted that the injector used is not validated for use with this iol.